# SDR CA080423012

- Difficulty date: April 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW NOTED OIL SMELL FOLLOWED BY VISIBLE VAPOR IN THE CABIN AIR AND OIL PRESSURE GAUGE FLUCTUATIONS. THE FLIGHT WAS DIVERTED TO AN ALTERNATE LANDING SITE. THE ENGINE WAS SHUTDOWN FOLLOWING LANDING. OIL WAS OBSERVED INSIDE THE BYPASS DUCT AND FAN STATOR.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20080423012)
